English  |  正體中文  |  简体中文  |  Items with full text/Total items : 90429/105609 (86%)
Visitors : 10316432      Online Users : 118
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    ASIA unversity > 資訊學院 > 資訊工程學系 > 期刊論文 >  Item 310904400/6557

    Please use this identifier to cite or link to this item: http://asiair.asia.edu.tw/ir/handle/310904400/6557

    Title: Cryptanalysis of the Modified Remote Login Authentication Scheme Based on a Geometric Approach
    Authors: Chang, C. C.;Lin, I. C
    Keywords: cryptography;remote login
    Date: 2005-03
    Issue Date: 2009-12-17 14:58:37 (UTC+8)
    Publisher: Asia University
    Abstract: In 1995, Wu proposed a remote login authentication scheme based on geometric approach. However, Chien, Jan and Tseng presented a cryptanalysis of Wu's scheme to show that it is not secure. Moreover, they proposed a modified version of Wu's scheme. This paper presents there is a serious weakness in this modified remote login authentication scheme. We show that an illegal user can easily forge a valid login request in the modified version proposed previously.
    Relation: Informatica 16(1):37-44
    Appears in Collections:[資訊工程學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    310904400-6557.doc45KbMicrosoft Word194View/Open

    All items in ASIAIR are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback